# SDR P5CA9801386

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LONGERON BULKHEAD FORGING AT BS 1480 STR 32-33R FOUND CRACK 6 INCHES LONG PLUS NUMEROUS MINOR BOLT HOLE CRACKS IN FITTINGS OF ASSOCIATED AREA.  REPAIRED PER HAECO REPAIR SCHEME R53-43-33825 AND NUMEROUS 8110-3 FORMS AND BOEING SB 53A2390.
